Top
10
Doctor insights on: Excessive Vaginal Discharge On The Pill Compared To Before Using The Pill

Share
1

1
Excessive vaginal discharge on the pill compared to before using the pill?

Excessive vaginal discharge on the pill compared to before using the pill?

Probably normal: People who start the pill sometime experience heavier, lighter or the same amount of discharge. Can give it time to see if it decreases or get it evaluated to make sure nothing elsr is going on. ...Read more

Discharge (Definition)

Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more


2

2
Does vaginal discharge cycle on the pill?

Discharge: Vaginal discharge requires an examination to determine the cause and treatment. Bacterial vaginosis is the most common cause and often has a vaginal odor. Vaginal itching can be a sign of a yeast infection. Sometimes vaginal discharge can be a sign of a sexual transmitted infection. Testing is important to determine the treatment and keep you and your partner safe. ...Read more

3

3
I've been on the pill for 6 months but have noticed an increase in vaginal discharge in past few weeks but no other symptoms. Can this be due to pill?

I've been on the pill for 6 months but have noticed an increase in vaginal discharge in past few weeks but no other symptoms. Can this be due to pill?

Discharge: Since it has been 6 months on the pill and you just noted the discharge, it probably is NOT the pill. Any discharge is best diagnosed through an exam and testing by the GYN. Best wishes. ...Read more

See 1 more doctor answer
4

4
Is it normal to have vaginal discharge all the time? Like all day everyday? I am on the pill and i heard that it can increase the amount of discharge, but is it normal to have it all thee time?

Discharge : Discharge can be normal and varies depending on where you are in your menstrual cycle. For instance the first part of your cycle (after your period ends) vaginal discharge is very light; mid-cycle (around the time of ovulation) the discharge becomes very slippery, almost like egg whites; finally, at the end of the cycle the discharge becomes much thicker. You are correct regarding the pil contributuing to an increase in the amount of discharge. However, if the discharge has an odor, causes itching, pain, or irritation , then you may be dealing with an infection and a doctor's visit is in order. Take good care. ...Read more

5

5
Went back on the pill in April and since then have noticed more vaginal discharge and get very wet during sex. Is it related and how to fix?

Went back on the pill in April and since then have noticed more vaginal discharge and get very wet during sex. Is it related and how to fix?

Possibly related: to your new BC pill; however, the increase in sexual secretions may be a normal response to a mature female erotic response. Usually your body will adjust to the new hormonal therapy. Your sexual secretions may or may not be related; usually from sexual excitement. If discharge is painful or profuse, check with your GYN. ...Read more

6

6
Heavy brown vaginal discharge after sex on the pill. Should i be worried?

No: If the cervix is hit at all during intercourse it might bleed a bit and cause brown or red discharge and also might hurt. This is normal. ...Read more

7

7
Had brown sticky vaginal discharge for a week. I'm on the pill and have taken it every day but at different times. Could this be hormonal imbalance?

Had brown sticky vaginal discharge for a week. I'm on the pill and have taken it every day but at different times. Could this be hormonal imbalance?

Breakthrough bleed: If you are on a lower dose pill taking your pill late frequently might cause some breakthrough bleeding. Have your gyn review the pill you are on and see if it needs to be changed. ...Read more

9

9
On the pill, skipped sugar pills four days ago, am experiencing thick dark brown vaginal discharge. I have unprotected sex as well. Please help me. ?

On the pill,  skipped sugar pills four days ago, am experiencing thick dark brown vaginal discharge. I have unprotected sex as well. Please help me. ?

Sugar pills: Skipping the sugar pills shouldn't be a problem. Having unprotected sex during this time may place you at risk for a sexually transmitted infection. See your doctor for an assessment, cultures and any necessary treatment. Some patients do get pregnant taking birth control pills so a pregnancy test should be part of your workup. All the best and stay safe. ...Read more

See 2 more doctor answers
10

10
Is vaginal discharge normal after continuous use of active pill?

Is vaginal discharge normal after continuous use of active pill?

It can be: Leukorrhea is normal vaginal discharge (D/C). D/C is composed of cellular debris, vaginal secretions & bacteria & is stimulated by ^ vaginal blood flow & ^ estrogen. D/C ^ is seen w ovulation (Clear & like uncooked egg whites), Clear/watery or white d/c both occur during menstrual cycle.& pregnancy (white/ milky). It can be thin or thick & white to yellowish. Leukorrhea usually doesn't cause an ...Read more

Dr. Walter Kobasa
791 doctors shared insights

Vaginal Discharge (Definition)

Vaginal discharge refers to secretions from the vagina. Such discharge can vary in consistency (thick, pasty, thin), color (clear, cloudy, white, yellow, green), and smell ...Read more